Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 195, NWS Charleston, WV

June 9, 2011Athens County, Meigs County, Washington County, Ohio; Jackson County, Wood County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2011, 10:42 PM EDT for Athens County, Meigs County, Washington County, Ohio; Jackson County, Wood County, West Virginia. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 10:42 PM EDT (02:42 UTC)
Expired
Jun 9, 2011, 11:45 PM EDT
In force
63 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Athens County, OH, Meigs County, OH, Washington County, OH, Jackson County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:15 PM EDTTSTM WND DMG1 W Mineralwells, WVTREES DOWN AND ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1996 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS51 KRLX 100242
SVRRLX
OHC009-105-167-WVC035-107-100345-
/O.NEW.KRLX.SV.W.0195.110610T0242Z-110610T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1042 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL JACKSON COUNTY IN WEST VIRGINIA...
  SOUTHWESTERN WOOD COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF PARKERSBURG...
  SOUTHEASTERN ATHENS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF COOLVILLE...
  NORTHEASTERN MEIGS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF FORKED RUN STATE PARK...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF BELPRE...

* UNTIL 1145 PM EDT

* AT 1036 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHWEST OF TUPPERS PLAINS...OR 8 MILES SOUTHEAST OF
  ATHENS...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COOLVILLE AND TUPPERS PLAINS BY 1100 PM EDT...
  FORKED RUN STATE PARK AND 7 MILES SOUTHWEST OF WASHINGTON BY 1115
  PM EDT...
  8 MILES SOUTHWEST OF LUBECK BY 1120 PM EDT...
.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
159 AND 173 IN WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3927 8150 3906 8154 3901 8174 3925 8208
      3937 8199
TIME...MOT...LOC 0242Z 301DEG 20KT 3925 8194

$$

08
1 follow-up statement
418 
WWUS51 KRLX 100325
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1125 PM EDT THU JUN 9 2011

OHC009-105-167-WVC035-107-100345-
/O.CON.KRLX.SV.W.0195.000000T0000Z-110610T0345Z/
ATHENS OH-MEIGS OH-WASHINGTON OH-JACKSON WV-WOOD WV-
1125 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHWESTERN WASHINGTON...NORTHEASTERN MEIGS AND SOUTHEASTERN
ATHENS COUNTIES IN SOUTHEAST OHIO...AND SOUTHWESTERN WOOD AND NORTH
CENTRAL JACKSON COUNTIES IN WEST VIRGINIA...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF PARKERSBURG...MOVING EAST AT 50 MPH.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
159 AND 174 IN WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3927 8150 3906 8154 3901 8174 3925 8208
      3937 8199
TIME...MOT...LOC 0325Z 288DEG 42KT 3916 8147

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:57 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 9, 9:57 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
957 PM EDT THU JUN 9 2011

.SYNOPSIS...
COLD FRONT KEEPS THE THUNDERSTORM POTENTIAL GOING THROUGH SATURDAY.
COOLER AND DRIER WITH HIGH PRESSURE IN THE WAKE OF THE COLD FRONT
SUNDAY THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
AFTER THE CESSATION OF LATE AFTERNOON CONVECTION...A NEW LINE OF
CONVECTION FORMED BEHIND THE EARLIER ACTION...AHEAD OF...AND
PARALLEL TO...A FRONT JUST NW OF THE AREA.  WHILE IT INITIALLY
LOOKED LIKE A CKB-HTS AND BEYOND BUT SOUTHERN END DID NOT HOLD
TOGETHER MUCH BUT NORTHERN END IS PRODUCING BY FAR OUR WORST SEVERE
WEATHER AND FLOODING OF THE DAY.  EXPECT A GRADUAL WEAKENING TREND
THROUGH THE OVERNIGHT.

OTHERWISE...EXPECT A QUIET THOUGH MUGGY NIGHT WITH SOME HAZE...ALONG
WITH VALLEY MIST.  IN AREAS WHERE IT RAINED...MAINLY SOUTHERN
PORTION OF THE CWA...DENSE VALLEY FOG IS LIKELY TO DEVELOP.

DO NOT THINK BOUNDARY JUST N OF THE AREA THIS EVENING WILL HAVE MUCH
FARTHER SWD PUSH W OF THE APPALACHIANS...SO EXPECT MUCH OF THE AREA
TO BE S OF THE FRONT FRI.  CONVECTION WILL LIKELY FIRE AGAIN...THIS
TIME WITH THE HIGHER CHANCE FARTHER N...CLOSEST TO THE FRONT.
CONVECTION MAY GET GOING RELATIVELY EARLY FRI DEPENDING UPON TIMING
OF WEAK S/W TROFS ALONG THE SOUTHERN EDGE OF THE WESTERLIES...ABOUT
COINCIDENT WITH THE W-E BOUNDARY JUST TO THE N OF THE AREA.  SPC
FOCUSES SLIGHT RISK FOR FRI TO THE NW...DEEPER INTO THE
WESTERLIES...WHERE THE S/W ENERGY AND SHEAR ARE STRONGER.  THIS AREA
AFFECTS ONLY OUR INTERIOR SE OHIO COUNTIES.

ONLY CAVEAT IS IF COMPLEX FORMS UPSTREAM OVERNIGHT AND THEN SENDS AN
OUTFLOW BOUNDARY INTO THE AREA AGAIN FRI...WHICH WOULD AGAIN
RE-FOCUS CONVECTION NEAR IT.

HAVE LOWER TEMPERATURES FROM THE ONSET TONIGHT S WHERE THE RAIN HAS
COOLED THE AIR CONSIDERABLY.  ACTUALLY LOWS LOOK GOOD AND NO CHANGES
TO HIGHS FRI...WHICH WERE CLOSE TO THE MET...AND A LITTLE LOWER THAN
HIGHS TODAY...ON ACCOUNT OF AM LITTLE MORE CLOUD AND SLIGHTLY LOWER
H85 TEMPERATURES.  RAISED DEW POINTS OVERNIGHT INTO FRI WITH MOST OF
THE AREA STILL S OF THE FRONT.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
MODELS INDICATE THE COLD STALLS BRIEFLY ACROSS THE CENTRAL PART OF
OUR AREA...THEN LIFT NORTH AS A WARM FRONT DURING FRIDAY NIGHT. THE
BEST CHANCE FOR CONVECTION FRIDAY NIGHT WILL BE ACROSS THE
NORTH...MORE ON A SCATTERED BASIS WITH LACK OF DIURNAL HEATING.

BY SATURDAY...THE REGION SHOULD BE FIRMLY LOCATED IN THE WARM
SECTOR. HOWEVER...A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATER SATURDAY...AS A VIGOROUS SHORT WAVE DROPS SOUTH
AND EAST. AS A RESULT...EXPECT THUNDERSTORM CHANCES TO BE GREATEST
ACROSS THE NORTHWEST COUNTIES SATURDAY AFTERNOON...WITH A CHANCE OF
THUNDERSTORMS JUST ABOUT ANYWHERE IN THE DAY TIME HEATING. BEST
THUNDERSTORM CHANCES WILL THEN PROGRESS EAST ACROSS THE AREA
SATURDAY NIGHT WITH THE FRONT.

MUCH BETTER MODEL AGREEMENT ON BEING QUITE PROGRESSIVE WITH THE COLD
FRONT...WITH THE FRONT EXITING OUR AREA BY SUNDAY MORNING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
EXPECT SHOWERS TO END FROM WEST TO EAST SUNDAY MORNING...BUT HAVE
HELD ONTO POPS FOR MOUNTAIN SHOWERS SUNDAY AFTERNOON WITH A BIT OF
COLD ADVECTION UP SLOPE. MUCH COOLER AND DRIER AIR UNDER CANADIAN
HIGH PRESSURE IS EXPECTED FOR SUNDAY NIGHT THROUGH EARLY NEXT
WEEK...NEAR NORMAL TEMPERATURES.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
CONVECTION IS DONE FOR THE EVENING.

HAVE ALL BUT BKW DEVELOPING MVFR FOG AFTER 03Z.  VLIFR DENSE FOG
WILL DEVELOP AFTER 06Z AT EKN...WITH A RETURN TO VFR CONDITIONS BY
12 OR 13Z AS USUAL.  VALLEYS WHERE IT RAINED...ACROSS SOUTHERN
WV...SW VA AND NE KY...COULD SEE IFR FOG AFTER 04Z.

FRI WILL LIKELY BE ANOTHER HAZY DAY.  CONVECTION WILL FIRE UP MAINLY
IN THE AFTERNOON THOUGH CANNOT BE RULED OUT EVEN ANYTIME AFTER
DAYBREAK...WITH FRONT NEARLY STATIONARY ACROSS NORTHERN WV AND
E-CNTRL OHIO.

FLOW WILL BE LIGHT AND VARIABLE AT THE SURFACE AND LIGHT...MAINLY W
ALOFT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND EXTENT OF THUNDERSTORM DEVELOPMENT
MAY VARY.  ALSO AREAS THAT SEE RAIN LATER THIS AFTERNOON MAY DEVELOP
MORE FOG THAN FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 06/10/11
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    M    M    M    M    L    L    M    M
HTS CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    H
BKW CONSISTENCY  M    H    H    H    H    H    L    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    M    L    L    M    L    L    L    L
PKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M

AFTER 00Z SATURDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/JEE/JMV
NEAR TERM...TRM
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...TRM
Hazardous weather outlook, Jun 9, 8:15 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
815 PM EDT THU JUN 9 2011

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>028-033>039-046-047-
110015-
GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
815 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>087-WVZ007>011-016>020-029>032-040-110015-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE-
MASON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR-
815 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST OHIO
FRIDAY...NORTHWEST OF A MCARTHUR TO ATHENS TO MARIETTA LINE. THAT
SLIGHT CHANCE EXPANDS ON SATURDAY TO INCLUDE ALL OF SOUTHEAST
OHIO...AND INTO THE NORTHERN LOWLANDS OF WEST VIRGINIA. DAMAGING
WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 9, 9:58 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
958 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND DMG     BRIDGEPORT              39.29N  80.26W
06/09/2011                   HARRISON           WV   911 CALL CENTER

            TREES DOWN ORCHARD ST.

&&

EVENT NUMBER RLX1100699

ARB
Local storm report, Jun 9, 10:00 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1000 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     ROSEMONT                39.27N  80.16W
06/09/2011                   TAYLOR             WV   911 CALL CENTER

            POWER LINES DOWN KELLY DR.

&&

EVENT NUMBER RLX1100700

ARB
Local storm report, Jun 9, 10:01 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1001 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      BRIDGEPORT              39.29N  80.26W
06/09/2011                   HARRISON           WV   911 CALL CENTER

            STRUCTURE FLOODED... BLACK STALLION RD.

&&

EVENT NUMBER RLX1100701

ARB
Local storm report, Jun 9, 10:04 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1004 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLASH FLOOD      BRIDGEPORT              39.29N  80.26W
06/09/2011                   HARRISON           WV   911 CALL CENTER

            STRUCTURE FLOODED... W MAIN ST.

&&

EVENT NUMBER RLX1100702

ARB
Local storm report, Jun 9, 10:07 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1007 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     GRAFTON                 39.34N  80.02W
06/09/2011                   TAYLOR             WV   911 CALL CENTER

            TREES DOWN... WILSON RD.

&&

EVENT NUMBER RLX1100703

ARB
Local storm report, Jun 9, 10:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1032 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     JANE LEW                39.11N  80.41W
06/09/2011  M67 MPH          LEWIS              WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1100704

ARB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:51 PM EDTSpecial Weather StatementRLXMorgan39 min
Jun 9, 10:16 PM EDTSevere Thunderstorm WarningRLXVinton59 min
Jun 9, 11:18 PM EDTFlash Flood WatchRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington24 hr
Jun 9, 11:34 PM EDTSpecial Weather StatementRLXMeigs41 min
Jun 9, 8:19 PM EDTSpecial Weather StatementRLXCabell26 min
Jun 9, 8:42 PM EDTSpecial Weather StatementRLXPutnam48 min
Jun 9, 8:48 PM EDTSpecial Weather StatementRLXTaylor42 min
Jun 9, 8:51 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Taylor39 min
Jun 9, 9:04 PM EDTSpecial Weather StatementRLXCabell41 min
Jun 9, 9:20 PM EDTSevere Thunderstorm WarningRLXBarbour, Doddridge, Harrison, Lewis, Taylor, Upshur40 min
Jun 9, 9:24 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Ritchie, Taylor2 hr
Jun 9, 9:45 PM EDTSevere Thunderstorm WarningRLXBarbour, Doddridge, Harrison, Lewis, Taylor, Upshur45 min
Jun 9, 10:08 PM EDTFlash Flood WarningRLXBarbour, Harrison, Lewis, Taylor, Upshur112 min
Jun 9, 10:37 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis, Ritchie53 min
Jun 9, 11:02 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt, Wood58 min
Jun 9, 11:44 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Lewis, Randolph, Ritchie and 3 more2 hr
Jun 10, 12:34 AM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor116 min
Jun 10, 12:55 AM EDTSpecial Weather StatementRLXPocahontas65 min
Jun 10, 1:05 PM EDTSpecial Weather StatementRLXWayne25 min
Jun 10, 1:38 PM EDTSpecial Weather StatementRLXLincoln, Wayne37 min
Jun 10, 3:47 PM EDTSpecial Weather StatementRLXJackson58 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.